MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ARCHITECT CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 03L80-32
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed carbon dioxide results generated on the architect c16000 processing module for one patient.The following data was provided: on (b)(6) 2025, sid (b)(6): initial result = 9.2 mmol/l, repeat = 9.9 mmol/l, vitros result = 18 mmol/l, radiometer result = 23 mmol/l.The customer indicated the sample is lipemic.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely depressed carbon dioxide results generated on the architect c16000 processing module for one patient.The following data was provided: on (b)(6) 2025, sid: (b)(6): initial result = 9.2 mmol/l, repeat = 9.9 mmol/l, vitros result = 18 mmol/l, radiometer result = 23 mmol/l.The customer indicated the sample is lipemic.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the carbon dioxide assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot: 66349uq05.Device history review did not identify any nonconformance's or deviations associated with lot: 66349uq05.Labeling was reviewed and found to adequately address the issue.Based on our investigation, no systemic issue or deficiency with the carbon dioxide reagent was identified.

Brand Name
ARCHITECT CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22553539
Report Number3002809144-2025-00236
Device Sequence Number15864939
Product Code KHS
UDI-Device Identifier00380740161538
UDI-Public(01)00380740161538(17)250630(10)66349UQ05
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number03L80-32
Device Lot Number66349UQ05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6).; ARC C16K PRC MOD, 03L77-01, (B)(6).
Patient SexUnknown